A 39-year-old female asked:
Had a steroid shot in hip yesterday due to bursitis and the pain is so bad today it hurts to walk. i've taken 600 mg ibuprofen but no help?
1 doctor answer • 1 doctor weighed in
Internal Medicine 34 years experience
I advise you: To call or see your physician . You should not have such pain in the normal trochanteric bursitis treatment . Actually you should expect good response . In the face of recent steroid contamination , one need to be vigilant to the worst case scenario . More pain is not a good sign . Good luck.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsAnswered >2 years ago
Last updated Sep 28, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.